MathSciNet Relay Station
MathSciNet bibliographic data
MR1634742 35K50 (35B40)
Zhigui, Lin; Chunhong, Xie The blow-up rate for a system of heat equations with nonlinear boundary conditions. Nonlinear Anal. 34 (1998), no. 5, 767–778.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement